MathSciNet Relay Station
MathSciNet bibliographic data
MR1880197 (2002m:60146) 60J25 (31C15 31C25 60J45 60J75)
Ôkura, Hiroyuki Recurrence and transience criteria for subordinated symmetric Markov processes. Forum Math. 14 (2002), no. 1, 121–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement